Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having ringing in ear, headache. Given prednisone 10mg. Is there any side effect?

I was on 44 10 mg of prednisone for a ringing of the ear . An MRI was taken and was negative . The buzzing disappeared for 4 or 5 days . In the mean time I had gum surgery right before I finish the prednisone . My orthodontist was notified and did not prescribe any antibiotic due to the fact that I am on prednisone still. Unfortunately, the buzzing and headaches came back pretty bad. Is that due to side effects of the prednisone or what can be done?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hello welcome to HCM
The ringing of ear and headache can't be relieved by prednisone , it is steroid it has nothing todo with headache . As you told MRI. Was negative , there is problem with your CNS , so I advise you to consult ENT specialist and check your ear, even excessive wax can cause ringing of ears
Take care bye
Answered: Thu, 28 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor